# SDR DALA2017110207913

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,135 hours, 32,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER LEFT FUSELAGE, LAVATORY SERVICING PAN  HAS MULTIPLE AREAS OF CORROSION. REPAIRED IAW ER/A 561915-14, REV ORIG.
